# SDR CA140401020

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)   FLAPS WOULD NOT RETRACT FROM THE TAKEOFF SETTING OF 20 DEGREES AFTER BECOMING AIRBORNE.  THE CREW ELECTED TO RETURN TO ORIGIN AND LANDED SAFELY WITH ARFF ON STANDBY.  ONCE ON THE GROUND THE FLAPS WERE RESET IAW THE FLIGHT INFORMATION MANUAL AND RECYCLED. THE ACFT WAS RETURNED TO SERVICE IAW AD2009-06-12 FOR 10 FLIGHT CYCLES PRIOR TO NEXT INSPECTION.
